# SDR DHL2003721009

- Difficulty date: November 13, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AT ORD WHEN GEAR HANDLE IS PLACED IN THE OFF POSITION NOSE GEAR DOOR LIGHT (RED) IS ON.  HANDLE CYCLED UP AND OFF A 2ND TIME WITH SAME RESULTS.  ABNORMAL PROCEDURE WAS PERFORMED AND THE GEAR HANDLE WAS LT IN THE UP POSITION.  CLEANED NOSE GEAR DOOR SWITCHES AND TESTED IAW M/M 32-62-0. NO DEFECTS NOTED.
